# SDR DALA2021010600059

- Difficulty date: January 4, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 74,240 hours, 27,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 146N36109
- Condition: Damaged
- Location: Chord Layer
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LANDING IN JFK, THE A/C SUSTAINED A TAIL STRIKE RESULTING IN DAMAGE TO THE SKIN PANELS 146N3610-9, 148N3214-8 AND 148N3216-1 BETWEEN BS 1720 AND BS 1862, S-29L TO S-29R.  CRACK INDICATION IN HOLE AT STA 1771 STRG 29R AT T-CHORD LAYER.  C/W ERA 567982-14.
